Uspekhi Matematicheskikh Nauk
General information
Latest issue
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Uspekhi Mat. Nauk:

Personal entry:
Save password
Forgotten password?

Uspekhi Mat. Nauk, 1972, Volume 27, Issue 4(166), Pages 213–214 (Mi umn5097)  

This article is cited in 19 scientific papers (total in 19 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On Regev's theorem on identities in a tensor product of $PI$-algebras

V. N. Latyshev

Full text: PDF file (137 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 28.03.1972

Citation: V. N. Latyshev, “On Regev's theorem on identities in a tensor product of $PI$-algebras”, Uspekhi Mat. Nauk, 27:4(166) (1972), 213–214

Citation in format AMSBIB
\by V.~N.~Latyshev
\paper On Regev's theorem on identities in a~tensor product of $PI$-algebras
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 4(166)
\pages 213--214

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Nachev, “Polinomialnye tozhdestva v algebrakh intsidentnosti”, UMN, 32:6(198) (1977), 233–234  mathnet  mathscinet  zmath
    2. S. P. Mishchenko, “On the Engel problem”, Math. USSR-Sb., 52:1 (1985), 53–62  mathnet  crossref  mathscinet  zmath
    3. S. V. Pchelintsev, “Prime algebras and absolute zero divisors”, Math. USSR-Izv., 28:1 (1987), 79–98  mathnet  crossref  mathscinet  zmath
    4. M. V. Zaicev, “Special Lie algebras”, Russian Math. Surveys, 48:6 (1993), 111–152  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. M. Petrogradsky, “On numerical characteristics of subvarieties for three varieties of Lie algebras”, Sb. Math., 190:6 (1999), 887–902  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Drensky V., “Polynomial identity rings - Part A - Combinatorial aspects in PI-rings”, Polynomial Identity Rings, Advanced Courses in Mathematics Crm Barcelona, 2004, 1  isi
    7. G. R. Chelnokov, “O nizhnei otsenke kolichestva $k+1$-nerazbivaemykh perestanovok”, Model. i analiz inform. sistem, 14:4 (2007), 53–56  mathnet  elib
    8. M. V. Zaitsev, S. P. Mishchenko, “Identities for Lie superalgebras with a nilpotent commutator subalgebra”, Algebra and Logic, 47:5 (2008), 348–364  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    9. Mishchenko S., Valenti A., “On the growth of varieties of algebras”, Groups, Rings and Group Rings, Contemporary Mathematics, 499, 2009, 229–243  isi
    10. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. M. V. Zaitsev, “Identities of unitary finite-dimensional algebras”, Algebra and Logic, 50:5 (2011), 381–404  mathnet  crossref  mathscinet  zmath  isi
    12. A. Ya. Belov, M. I. Kharitonov, “Subexponential estimates in the height theorem and estimates on numbers of periodic parts of small periods”, J. Math. Sci., 193:4 (2013), 493–515  mathnet  crossref
    13. M. I. Kharitonov, “Otsenki, svyazannye s teoremoi Shirshova o vysote”, Chebyshevskii sb., 15:4 (2014), 55–123  mathnet
    14. A. Giambruno, M. V. Zaicev, “Asymptotic growth of codimensions of identities of associative algebras”, Moscow University Mathematics Bulletin, 69:3 (2014), 125–127  mathnet  crossref  mathscinet
    15. M. I. Kharitonov, “The estimate of the number of permutationally-ordered sets”, Moscow University Mathematics Bulletin, 70:3 (2015), 125–129  mathnet  crossref  mathscinet  isi
    16. V. N. Latyshev, “Finite combinatorial generation of metabelian $T$-ideal”, J. Math. Sci., 233:5 (2018), 702–712  mathnet  crossref
    17. M. V. Zaicev, “Growth of codimensions of metabelian algebras”, Moscow University Mathematics Bulletin, 72:6 (2017), 233–237  mathnet  crossref  mathscinet  isi
    18. A. V. Grishin, “On the measure of inclusion in relatively free algebras with the identity of Lie nilpotency of degree 3 or 4”, Sb. Math., 210:2 (2019), 234–244  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    19. M. V. Zaitsev, S. P. Mischenko, “Posledovatelnosti korazmernostei tozhdestv i ikh asimptoticheskoe povedenie”, Fundament. i prikl. matem., 22:4 (2019), 115–127  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:305
    Full text:134
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021